# SDR ASOA20140922106

- Difficulty date: September 22, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 32,484 hours, 18,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE FWD LT SIDE EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX R & R THE NR 1 EMERGENCY LIGHT SYS BATTERY CHARGER ASSY WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
